# SDR CA151019009

- Difficulty date: October 15, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Aircraft time: 2,905 hours
- Engine: Pwa PW535A
- System (JASC): 7497 · Ignition System Wiring
- Part: Lead
- Condition: Damaged
- Location: Ignitor
- Part time: 3,122 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

(CAN) CREW REPORTED INABILITY TO START NR 2 ENGINE. 2 ATTEMPTS WERE MADE IN FULL AUTO. CARRIED OUT ENGINE "DRY-MOTOR", ATTEMPTED "MANUAL" START.  ENGINE MOTORED TO CORRECT N2 BUT AFTER IGNITION, CREW ABORTED START DUE UNUSUALLY HIGH TRENDING START TEMP. INVESTIGATION FOUND THAT INBOARD IGNITION LEAD WAS "SPARKING" OUT OF HARNESS ATTACH POINT RATHER THAN AT IGNITION PLUG TIP. DURING THIS CHECK FOUND OUTBOARD LEAD INTERMITTENTLY OPERATING IN THE SAME WAY DRIED IGNITOR PLUGS AND INSTALLED ON NEW SAME P/N LEADS. CARRIED OUT BOTH FULL AUTO AND MANUAL ENGINE STARTS. BOTH STARTSWERE NORMAL. NB- HAS A SB THAT ADDRESSES THIS ISSUE WITH A NEW PN LEADS AND WE HAD PREVIOUSLY ADDED THE SB COMPLIANCE TO THE NEXT MAINTENANCE INPUT.
